# SDR AALA202510170653

- Difficulty date: October 15, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 83,574 hours, 34,768 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Condition: No Test
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FWD L EPSU BATTERY FAILED OPS CHECK FOUND DURING MIC 1602637. MAINTENANCE REPLACEDFWD L/H EPSU BATTERY PER M/M 33-51-38.
